Alert archive / Iowa / Special Weather Statements in 2020

Special Weather Statement, NWS Quad Cities, IA

June 10, 2020Cedar County, Johnson County, Muscatine County, Iowa

NWS Quad Cities, IA issued this special weather statement at Jun 10, 2020, 1:13 AM CDT for Cedar County, Johnson County, Muscatine County, Iowa. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 10, 2020, 1:13 AM CDT (06:13 UTC)
Expired
Jun 10, 2020, 1:45 AM CDT
In force
32 min
Issued by
NWS Quad Cities, IA

Counties Cedar County, IA, Johnson County, IA, Muscatine County, IA

The radar

The Quad Cities radar (KDVN), 61 km from the middle of the area, began a volume at 06:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 6.2 hours before the alert went out and 67 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2020-06-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 104 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2020-06-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 203 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
104 J/kg
Mixed-layer CIN
-63 J/kg
Mixed-layer LCL
582 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
203 m²/s²
0-3 km storm-relative helicity
260 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.3

Open this sounding in Storm Lab

The text

As transmitted.

533 
WWUS83 KDVN 100613
SPSDVN

Special Weather Statement
National Weather Service Quad Cities IA/IL
113 AM CDT Wed Jun 10 2020

IAC031-103-105-139-100645-
Cedar-Johnson-Jones-Muscatine-
113 AM CDT Wed Jun 10 2020

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CEDAR...NORTHEASTERN
JOHNSON...SOUTHEASTERN JONES AND NORTHWESTERN MUSCATINE COUNTIES
UNTIL 145 AM CDT...

At 112 AM CDT, radar indicated strong thunderstorms were located
along a line extending from near Oakdale to near Atalissa. Movement
was northeast at 45 mph.

Winds in excess of 30 mph and brief heavy rain are possible with 
these storms.

Locations impacted include...
Iowa City, Muscatine, Tipton, West Branch, Mechanicsville, Stanwood,
Coralville, West Liberty, Wilton, University Heights, Lowden,
Bennett, Atalissa, Rochester, Buchanan, Clarence, Newport, Cedar
Valley, Muscatine County Fairgrounds and Johnson County Fairgrounds.

This includes Interstate 80 in Iowa between mile markers 243 and 274.
 
Minor flooding of low lying areas, creeks, streams and urban areas 
is possible. If you encounter water over a roadway, do not drive 
through it.

LAT...LON 4186 9142 4186 9137 4193 9136 4195 9134
      4195 9090 4173 9090 4143 9109 4165 9161
TIME...MOT...LOC 0612Z 203DEG 39KT 4172 9154 4154 9115 

$$

Uttech

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Quad Cities, IA wrote its last area forecast discussion before this special weather statement went out at Jun 9, 11:46 PM CDT, 1 hour 27 minutes earlier.

Area forecast discussion, Jun 9, 11:46 PM CDT, 1 hour 27 minutes before
Area Forecast Discussion
National Weather Service Quad Cities IA IL
1146 PM CDT Tue Jun 9 2020

...AVIATION UPDATE...

.SYNOPSIS...
Issued at 254 PM CDT Tue Jun 9 2020

The remnant low pressure center from Cristobal was over the
southeast tip of IA at 19Z. Widespread moderate to heavy rain was
occurring over all of eastern IA in this pseudo tropical airmass,
with light to moderate bands feeding northwestward across northern
IL. The band of heavy rain in IA was producing widespread 2 plus
inch rains with some locally heavier amounts along with rainfall
rates over 1 inch per hour across our western 2 rows of counties. So
far, no significant issues other than minor ponding of water has
been reported. An axis strong surface pressure falls over the Quad
Cities indicated this low pressure center will continue on its rapid
N-NE path along the MS river across far northwest IL this afternoon,
reaching into SW WI this evening. Further out, a separate strong
upper level shortwave and surface low were advancing toward the
region from western KS.

&&

.SHORT TERM...(This Evening through Wednesday)
ISSUED AT 254 PM CDT Tue Jun 9 2020

Headlines:

The Flash Flood Watch has been cancelled early over our southern
row of counties in MO into west central IL and Lee county in IA as
the main area of rain has shifted northward. The watch over the
rest of southeast IA (along and south of I-80) and our west
central IL counties along the MS River has had its expiration
moved up to 00Z, as the potential for heavy rain will have shifted
north out of this area by 7 pm. Further north, the segment over
east central IA into Jo Daviess county currently expires at 11 pm,
but this may be allowed to drop off much earlier.

The Wind Advisory for Bureau and Putnam counties will remain
intact, valid until 10 pm. While winds have so far remained below
25 mph with gusts only in the 30s, winds are increasing with the
afternoon mixing and tightening pressure gradient. Winds will
weaken for a period by early evening, but may strengthen again
following the wind shift and may increase to 20 to 30 mph from the
southwest this evening.

Discussion:

Once the current axis of heavy rain exits northward this evening,
the focus will turn to the potential for showers and
thunderstorms developing later this evening upstream over KS and
MO under the upper level dry slow and low level warm front ahead
of the central plains system. Many convective allowing hires
models have these tracking northeast into the forecast from
roughly 10 pm through 1 am and chance pops are in place for this.
Some of these could be strong, but the potential for flash
flooding will be low due to the fast movement and environment with
much lower precipitable water than currently in place. Another
round of showers and possible isolated thunderstorms will arrive
with the upper trough Wednesday, with best chances over the west
and north. These should have a very low potential for heavy
rainfall. Temperatures will linger in the upper 60s to lower 70s
tonight, then fall some Wednesday with the passage of a cold front
that will bring lower dewpoints and much more comfortable
humidity levels by Wednesday night.

.LONG TERM...(Wednesday Night through Tuesday)
ISSUED AT 254 PM CDT Tue Jun 9 2020

Lingering showers will exit the northeast parts of the area
Wednesday evening as skies clear from west to east. Initial windy
conditions will subside after sunset. Overnight low temperatures
will be slightly cooler than normal.

Thursday through next Tuesday
Assessment...medium confidence

The model consensus has dry conditions for the area with below
normal temperatures for the weekend. However there are a couple of
concerns.

First; all models show a weak upper level disturbance moving through
the area Thursday afternoon behind the departing larger system.
Moisture availability is in question but I would not be surprised if
some isolated rain showers develop during peak heating. If this does
occur then areas generally north of an Independence, IA to
Princeton, IL line would be at risk for isolated rain showers.

Second; a cold front moves through the area late this week bringing
cooler weekend temperatures. The question is will the forcing along
the front be sufficient enough to generate any rain. Here the models
are mixed with their respective opinions.

The ECMWF does have a risk of rain as it brings the front through
Friday afternoon/night. The CMC global brings the front through on
Thursday with no precipitation. The UKMET brings the front through
Thursday night/Friday but has an upper level disturbance generating
precipitation on Saturday. The GFS brings the front through Friday
afternoon/night with some precipitation followed by more
precipitation from an upper level disturbance on Saturday.

&&

.AVIATION...(For the 06Z TAFS through 06Z Wednesday Night)
ISSUED AT 1136 PM CDT Tue Jun 9 2020

The winds of Cristobal have largely shifted out of the area, with
light flow over eastern Iowa and west central Illinois behind it.
Thunderstorms are already spreading north, as a storm system in
the plains moves towards Iowa. This will bring a strong cold front
through the area Wednesday afternoon. Until this happens,
thunderstorms are possible, and rain may occur. Overnight, this is
likely south of Interstate 80, then Wednesday, mainly in northeast
Iowa through central Iowa. By early evening Wednesday, all this
rain, wind, and MVFR cigs will finally exit the region. Until
then, occasional MVFR will be the rule with clouds, and with any
rain, IFR visibility is expected.

&&

.HYDROLOGY...
Issued at 939 PM CDT Tue Jun 9 2020

Cristobal will be remembered as the storm which tracked about as
far northwest as anything ever seen in the part of the country,
and due to that storm's interaction with a power upper low just to
the west, we saw a focused area of heavy rain, which laid out
from the northeast tip of MO, through about a 2 county wide area
north through Oelwein Iowa where to 2 to as much as 5 inches of
rain fell. This has fallen across all of the Iowa tributary river
basins, and has resulted in a forecast of minor to moderate
flooding on portions of the Wapsipinicon, Cedar, Iowa, English,
and possibly Des Moines Rivers.

The Wapsipinicon upper reaches near Independence are seeing a
flash flood as of 9 PM tonight. As this flash flood flows toward
gaged streams, we will gain confidence in the timing and crest
height of the Wapsi at Independence and at Anamosa. For now, best
data available, from spotters and radar support Minor flooding in
the next 48 hours. DeWitt, downstream is forecast to rise back
over moderate, with a challenging local rise, followed by routed
rise through the next 6 days.

Looking ahead, thunderstorms Wednesday may locally produce heavy
rain, but this should not be as widespread as today and hopefully
will not strongly impact any one basin again. Still, this chance
will need to be watched with soils already saturated in Iowa.

ERVIN

&&

.DVN WATCHES/WARNINGS/ADVISORIES...
IA...NONE.
IL...NONE.
MO...NONE.
&&

SYNOPSIS...Sheets
SHORT TERM...Sheets
LONG TERM...08
AVIATION...Ervin
HYDROLOGY...Ervin
Hazardous weather outlook, Jun 9, 4:47 AM CDT, 20 hours 26 minutes before
Hazardous Weather Outlook
National Weather Service Quad Cities IA IL
447 AM CDT Tue Jun 9 2020

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-101000-
Buchanan-Delaware-Dubuque-Benton-Linn-Jones-Jackson-Iowa-Johnson-
Cedar-Clinton-Muscatine-Scott-Keokuk-Washington-Louisa-Jefferson-
Henry IA-Des Moines-Van Buren-Lee-Jo Daviess-Stephenson-Carroll-
Whiteside-Rock Island-Henry IL-Bureau-Putnam-Mercer-Henderson-
Warren-Hancock-McDonough-Scotland-Clark-
447 AM CDT Tue Jun 9 2020

This Hazardous Weather Outlook is for portions of north central
Illinois...northwest Illinois...west central Illinois...east
central Iowa...northeast Iowa...southeast Iowa and northeast
Missouri.

.DAY ONE...TODAY AND TONIGHT

Periods of heavy rain are likely Today from the remnants of
tropical storm Cristobal. A Flash Flood Watch is in effect for
the counties along and west of the Mississippi River. Rainfall
rates up to 2 inches per hour are possible with the heaviest bands
of rain. There is a Moderate risk for flash flooding roughly for
areas west of the Mississippi River and a Slight risk to the east.

A widespread 1 to 3 inches of rain is anticipated along and west
of a line from Dubuque, Iowa to Keokuk, Iowa. Isolated amounts
near 4 or 5 inches are possible. There is a low risk for a few
brief spin up tornadoes area-wide through the afternoon.

A Wind Advisory is in effect for Bureau and Putnam Counties
through the evening for east to southeast wind gusts of 40 to 50
mph. Gusts up to 40 mph are possible futher west, extending toward
the Mississippi River. The winds will turn to the southwest late
this afternoon and evening.

Flooding continues along portions of the Wapsipinicon River and
Mississippi River. Please see the latest Flood Statements and
Flood Warnings for details.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed today. Rainfall amounts over 1
inch and reports of flash flooding would be appreciated.

Uttech

In the hours before

Special weather statement, Jun 9, 11:41 PM CDT, 1 hour 32 minutes before
Special Weather Statement
National Weather Service Quad Cities IA/IL
1141 PM CDT Tue Jun 9 2020

ILC067-109-100515-
Hancock-McDonough-
1141 PM CDT Tue Jun 9 2020

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN HANCOCK AND
MCDONOUGH COUNTIES UNTIL 1215 AM CDT...

At 1140 PM CDT, a strong thunderstorm was located near Colmar, or 13
miles southeast of Carthage, moving northeast at 35 mph.

Winds in excess of 30 mph and half inch hail are possible with this
storm.

Locations impacted include...
Macomb, Colchester, Blandinsville, Augusta, Bardolph, Tennessee,
Western Illinois University, Fandon, Colmar, Plymouth, Macomb
Municipal Airport, Spring Lake, McDonough County 4-H Grounds, Hancock
County Fairgrounds and Argyle Lake State Park.

Torrential rainfall is occurring with this storm. Minor flooding of
low lying areas, creeks, streams and urban areas is possible. If you
encounter water over a roadway, do not drive through it.

LAT...LON 4023 9102 4057 9086 4050 9052 4028 9068
      4028 9091 4020 9091
TIME...MOT...LOC 0440Z 218DEG 32KT 4030 9092

Uttech
Special weather statement, Jun 10, 12:02 AM CDT, 1 hour 11 minutes before
Special Weather Statement
National Weather Service Quad Cities IA/IL
1202 AM CDT Wed Jun 10 2020

IAC101-107-100530-
Keokuk-Jefferson-
1202 AM CDT Wed Jun 10 2020

...A STRONG THUNDERSTORM WILL AFFECT KEOKUK AND NORTHWESTERN
JEFFERSON COUNTIES UNTIL 1230 AM CDT...

At 1202 AM CDT, a strong thunderstorm was located near Hedrick, or 8
miles northeast of Ottumwa, moving north at 55 mph.

Winds in excess of 30 mph are possible with this storm. Torrential
rainfall is also occurring with this storm.

Locations impacted include...
Sigourney, Hedrick, What Cheer, Batavia, Delta, Keswick, South
English, Packwood, Harper, Martinsburg, Kinross, Hayesville,
Abingdon, Keota, Ollie, Webster, Thornburg, Gibson, Pekin and Keokuk
County Fairgrounds.

Minor flooding of low lying areas, creeks, streams and urban areas
is possible. If you encounter water over a roadway, do not drive
through it.

LAT...LON 4151 9241 4151 9195 4136 9195 4095 9215
      4096 9218 4116 9218 4116 9241
TIME...MOT...LOC 0502Z 200DEG 47KT 4111 9229

Uttech
Special weather statement, Jun 10, 12:23 AM CDT, 50 minutes before
Special Weather Statement
National Weather Service Quad Cities IA/IL
1223 AM CDT Wed Jun 10 2020

IAC095-101-103-107-183-100545-
Keokuk-Johnson-Washington-Jefferson-Iowa-
1223 AM CDT Wed Jun 10 2020

...A STRONG THUNDERSTORM WILL AFFECT KEOKUK...SOUTHWESTERN JOHNSON...
NORTHWESTERN WASHINGTON...NORTH CENTRAL JEFFERSON AND SOUTHERN IOWA
COUNTIES UNTIL 1245 AM CDT...

At 1222 AM CDT, a strong thunderstorm was located over Sigourney,
moving northeast at 50 mph.

Winds in excess of 40 mph and pea size hail are possible with this
storm. Torrential rainfall is also occurring with this storm.

Locations impacted include...
Sigourney, Wellman, North English, Richland, Delta, Keswick, South
English, Parnell, Millersburg, Harper, Kinross, Hayesville, Keota,
Ollie, Webster, Frytown, Lancaster, Lake Iowa Park, Keokuk County
Expo and Lake Belva Deer Park.

Minor flooding of low lying areas, creeks, streams and urban areas
is possible. If you encounter water over a roadway, do not drive
through it.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 4112 9202 4126 9239 4166 9222 4157 9166
TIME...MOT...LOC 0522Z 209DEG 45KT 4132 9217

Uttech
Special weather statement, Jun 10, 12:45 AM CDT, 28 minutes before
Special Weather Statement
National Weather Service Quad Cities IA/IL
1245 AM CDT Wed Jun 10 2020

IAC095-103-107-183-100630-
Keokuk-Johnson-Washington-Iowa-
1245 AM CDT Wed Jun 10 2020

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN KEOKUK...
CENTRAL JOHNSON...NORTHERN WASHINGTON AND SOUTHEASTERN IOWA COUNTIES
UNTIL 130 AM CDT...

At 1244 AM CDT, radar indicated strong thunderstorms were located
along a line extending from North English to near Washington.
Movement was northeast at 40 mph.

Winds in excess of 30 mph are possible. Torrential rainfall is also
occurring with these storms.

Locations impacted include...
Iowa City, Washington, Coralville, Williamsburg, Kalona, Tiffin,
Wellman, University Heights, North English, Riverside, Oxford, Hills,
South English, Parnell, Kinross, Richmond, West Chester, Frytown,
Windham and Johnson County Fairgrounds.

This includes Interstate 80 in Iowa between mile markers 220 and 240.

Minor flooding of low lying areas, creeks, streams and urban areas
is possible. If you encounter water over a roadway, do not drive
through it.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 4179 9190 4162 9138 4128 9175 4150 9223
TIME...MOT...LOC 0544Z 219DEG 37KT 4153 9211 4137 9175

Uttech
Special weather statement, Jun 10, 1:09 AM CDT, 4 minutes before
Special Weather Statement
National Weather Service Quad Cities IA/IL
109 AM CDT Wed Jun 10 2020

ILC131-161-195-IAC031-139-163-100645-
Rock Island-Mercer-Whiteside-Cedar-Scott-Muscatine-
109 AM CDT Wed Jun 10 2020

...A STRONG THUNDERSTORM WILL AFFECT ROCK ISLAND...NORTHWESTERN
MERCER...WESTERN WHITESIDE...SOUTHEASTERN CEDAR...SCOTT AND
NORTHEASTERN MUSCATINE COUNTIES UNTIL 145 AM CDT...

At 108 AM CDT, a strong thunderstorm was located over Andalusia, or 9
miles southwest of Rock Island, moving northeast at 50 mph.

Winds in excess of 30 mph and brief heavy rain are possible with
this storm.

Locations impacted include...
Davenport, Moline, Rock Island, Bettendorf, East Moline, Durant,
Silvis, Eldridge, Milan, Le Claire, Hampton, Port Byron, Walcott,
Blue Grass, Buffalo, Andalusia, Rapids City, Princeton, Long Grove
and Cordova.

This includes the following highways...
 Interstate 74 in Iowa between mile markers 1 and 5.
 Interstate 80 in Iowa between mile markers 277 and 306.
 Interstate 74 in Illinois between mile markers 1 and 5.
 Interstate 280 between mile markers 1 and 18.

Minor flooding of low lying areas, creeks, streams and urban areas
is possible. If you encounter water over a roadway, do not drive
through it.

LAT...LON 4127 9067 4130 9106 4168 9091 4174 9033
      4173 9032 4174 9031 4175 9017
TIME...MOT...LOC 0608Z 220DEG 42KT 4142 9074

Uttech
Special weather statement, Jun 10, 1:13 AM CDT, 0 minutes before
Special Weather Statement
National Weather Service Quad Cities IA/IL
113 AM CDT Wed Jun 10 2020

IAC031-103-105-139-100645-
Cedar-Johnson-Jones-Muscatine-
113 AM CDT Wed Jun 10 2020

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CEDAR...NORTHEASTERN
JOHNSON...SOUTHEASTERN JONES AND NORTHWESTERN MUSCATINE COUNTIES
UNTIL 145 AM CDT...

At 112 AM CDT, radar indicated strong thunderstorms were located
along a line extending from near Oakdale to near Atalissa. Movement
was northeast at 45 mph.

Winds in excess of 30 mph and brief heavy rain are possible with
these storms.

Locations impacted include...
Iowa City, Muscatine, Tipton, West Branch, Mechanicsville, Stanwood,
Coralville, West Liberty, Wilton, University Heights, Lowden,
Bennett, Atalissa, Rochester, Buchanan, Clarence, Newport, Cedar
Valley, Muscatine County Fairgrounds and Johnson County Fairgrounds.

This includes Interstate 80 in Iowa between mile markers 243 and 274.

Minor flooding of low lying areas, creeks, streams and urban areas
is possible. If you encounter water over a roadway, do not drive
through it.

LAT...LON 4186 9142 4186 9137 4193 9136 4195 9134
      4195 9090 4173 9090 4143 9109 4165 9161
TIME...MOT...LOC 0612Z 203DEG 39KT 4172 9154 4154 9115

Uttech

The office that day

Everything else NWS Quad Cities, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 9, 7:21 PM CDTAreal Flood WarningDVNBenton, Buchanan, Linn12 hr
Jun 9, 8:19 PM CDTRiver Flood WarningDVNBenton, Iowa7 days
Jun 9, 8:19 PM CDTRiver Flood WarningDVNJohnson, Washington62 hr
Jun 9, 8:47 PM CDTRiver Flood WatchDVNLouisa21 days
Jun 9, 8:47 PM CDTRiver Flood WatchDVNLouisa21 days
Jun 9, 8:47 PM CDTRiver Flood WarningDVNCedar, Louisa, Muscatine21 days
Jun 9, 8:47 PM CDTRiver Flood WarningDVNJohnson, Louisa, Washington48 hr
Jun 9, 9:01 PM CDTRiver Flood WarningDVNBuchanan, Linn3 days
Jun 9, 9:01 PM CDTRiver Flood WarningDVNCedar, Jones, Linn7 days
Jun 9, 9:35 PM CDTRiver Flood WarningDVNDes Moines, Louisa21 days
Jun 9, 10:38 PM CDTAreal Flood WarningDVNBuchanan12 hr
Jun 9, 11:38 PM CDTSpecial Weather StatementDVNJefferson, Van Buren37 min
Jun 10, 12:02 AM CDTSpecial Weather StatementDVNKeokuk28 min
Jun 10, 12:15 AM CDTRiver Flood WarningDVNLee22 hr
Jun 10, 12:23 AM CDTSpecial Weather StatementDVNKeokuk22 min
Jun 10, 12:45 AM CDTSpecial Weather StatementDVNJohnson, Washington45 min
Jun 10, 1:09 AM CDTSpecial Weather StatementDVNScott36 min
Jun 10, 3:49 AM CDTFlash Flood WatchDVNBenton, Buchanan, Cedar, Delaware, Dubuque, Iowa and 3 more12 hr
Jun 10, 9:36 AM CDTSpecial Weather StatementDVNLinn54 min
Jun 10, 9:44 AM CDTFlash Flood WarningDVNLinn5 hr
Jun 10, 10:10 AM CDTRiver Flood WarningDVNLouisa21 days
Jun 10, 10:10 AM CDTRiver Flood WarningDVNLouisa21 days
Jun 10, 10:16 AM CDTRiver Flood WarningDVNDes Moines, Henry, Lee65 hr
Jun 10, 10:31 AM CDTAreal Flood WarningDVNBuchanan48 hr
Jun 10, 11:12 AM CDTSpecial Weather StatementDVNBenton, Delaware93 min
Jun 10, 1:00 PM CDTSpecial Weather StatementDVNLouisa, Muscatine60 min
Jun 10, 1:11 PM CDTSpecial Weather StatementDVNClinton, Scott64 min
Jun 10, 2:20 PM CDTAreal Flood WarningDVNBenton, Linn24 hr
Jun 9, 11:41 PM CDTSpecial Weather StatementDVNMcDonough34 min
Jun 10, 1:38 AM CDTSpecial Weather StatementDVNWhiteside37 min
Jun 10, 2:05 AM CDTSpecial Weather StatementDVNWhiteside25 min

Nearby

Special Weather Statements in Iowa, 2020Every special weather statement in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.